MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR000D00101
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient's knee was very tight in deep flexion intra-operatively.The surgeon noted that there appeared to not be enough slope cut using the metal cutting guide.He decided to recut the tibia to form more slope with the saw blade.It was also reported that the trial femoral component snapped in half during the trialing phase.The surgeon utilized the femoral implant with the trials to successfully complete the surgery.These issues resulted in a 29 minute delay in the procedure.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient's knee was very tight in deep flexion intra-operatively.The surgeon noted that there appeared to not be enough slope cut using the metal cutting guide.He decided to recut the tibia to form more slope with the saw blade.It was also reported that the trial femoral component snapped in half during the trialing phase.The surgeon utilized the femoral implant with the trials to successfully complete the surgery.These issues resulted in a 29 minute delay in the procedure.

Brand Name
ITOTAL IDENTITY CR
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key10638890
Report Number3004153240-2020-00177
Device Sequence Number19584031
Product Code JWH
UDI-Device IdentifierM572TCR000D001011
UDI-Public+M572TCR000D001011
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCR000D00101
Device Catalogue NumberTCR-000-D001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR